# SDR SIMA20160802002

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 39,309 hours, 35,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY LIGHT DIM.  REMOVED AND REPLACED FWD RT EMERGENCY LIGHT IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPS CHECKED NORMAL.
